Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum; “PL/I program for ‘On Lehmer’s method for finding the zeros of a polynomial’ “ (Math. Comp. 23 (1969), no. 108, loose microfiche suppl., D1–D7)

Author: G. W. Stewart
Journal: Math. Comp. 25 (1971), 203
MSC: Primary 65H05
Original Article: Math. Comp. 23 (1969), 829-835.
MathSciNet review: 0416008
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05

Retrieve articles in all journals with MSC: 65H05

Additional Information

Article copyright: © Copyright 1971 American Mathematical Society